Alert archive / West Virginia / Special Weather Statements in 2022
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Aug 7, 2022, 5:13 PM EDT for Doddridge County, West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2022, 5:13 PM EDT (21:13 UTC)
- Expired
- Aug 7, 2022, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, WV
- Hail
- 0.00 in
- Wind
- 40
County Doddridge County, WV
The radar
The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 103 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
544
WWUS81 KRLX 072113
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
513 PM EDT Sun Aug 7 2022
WVZ011-020-031-072145-
Doddridge WV-Harrison WV-Tyler WV-
513 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of Doddridge,
southeastern Tyler and western Harrison Counties through 545 PM
EDT...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Union, or 16 miles southeast of Middlebourne, moving east at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salem, West Union, West Milford, New Milton, Wallace, Smithburg,
Blandville, Center Point, Sedalia, Avon, Canton and Wolf Summit.
This includes Route 50 in West Virginia between mile markers 51 and
75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3945 8041 3915 8038 3920 8081 3941 8083
3945 8062 3944 8060 3945 8058 3943 8058
3944 8056 3943 8054 3944 8051 3945 8052
TIME...MOT...LOC 2113Z 259DEG 30KT 3931 8072
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
KHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:44 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 7, 2:44 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
244 PM EDT Sun Aug 7 2022
.SYNOPSIS...
Showers/storms through Wednesday, more likely in the afternoon
and evening hours. Flash flooding remains possible into mid week.
Drier weather is expected to return late week into the weekend.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...
The forecast continues to reflect afternoon showers and
thunderstorms as persistent moisture pooling from Gulf and
diurnal heating work hand in hand to sprout isolated to
scattered convection. Satellite imagery at the time of writing
depicts this metamorphosis as the early afternoon cumulus field
overcomes any lingering capping inhibition to stretch vertically
to become thunderstorms. The environment remains conducive for
pulse type storms and the capability of training and
backbuilding through the course of the afternoon and evening.
Lack of steering flow aloft will translate to slowly
propagating storms this afternoon in an area that has been
inundated with convection for numerous days. Flash flood
guidance continues to depict severely compromised values in the
majority of the forecast area, particularly in spots north of
the Charleston metro. Instantaneous precipitation rates for
storms already working their way across the Ohio River Valley
have been fairly isolated with pockets of 1-1.5" per hour, with
less than that reaching the ground so far according to nearby
gages and public reports. While storms will be isolated to
scattered throughout the day, antecedent soil conditions and
potentially intensifying rainfall rates as the day wears on pose
a concern for flash flooding. With all of this in mind, will
allow the Flood Watch to run its course into late tonight when
showers and storms come to a conclusion after sunset.
The upper level pattern remains fairly unchanged for the start
of the work week, resulting in a duplicate chance for showers
and thunderstorms by the afternoon on Monday. Diurnally driven
showers and storms will then fall by the wayside heading into
Monday evening.
As has been the case the past several days, hourly temperatures
this afternoon could plummet in the event showers and storms
pass overhead. Have already seen this occur across northeast
Kentucky today where storms have slashed temperatures down by
10-15 degrees. A possible rebound may attempt in these areas
pending radar trends.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 240 PM Sunday...
A shortwave is expected to cross through southeastern Canada while a
surface low develops over New England. A cold front will be pulled
towards the area as the low and shortwave continue to shift
east through mid week. Showers and storms are expected to
develop during the day Tuesday as moisture increases ahead of
the front, although better activity is likely to occur as the
front slowly crosses through late Tuesday through Wednesday. A
passing shortwave may maintain activity into Wednesday night,
before helping to push the front out of the area.
Severe weather potential is expected to remain low through mid week
due to a lack of shear; however, a combination of heavy rain
and the slow movement of the front may lead to localized
flooding on Tuesday and/or Wednesday.
Seasonable temperatures are expected on Tuesday, with highs in the
mid to upper 80s across the lowlands and 70s to mid 80s in the
mountains. Cloud cover and precipitation should then result in
cooler temperatures for Wednesday, with highs topping out in the
upper 70s to low 80s for the lowlands and upper 60s to 70s in the
mountains.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 240 PM Sunday...
On Thursday, an upper trough digs into the eastern US while ridging
will be present across the central and southwest portions of the
country. Unsettled conditions are expected to linger behind a mid
week cold front, maintaing chances for scattered showers and storms
during the day Thursday. Models indicate a little additional
precipitation may be possible as another front crosses through
Thursday night into early Friday. Surface high pressure and drier
air are then expected to build into the area behind the front,
resulting generally drier weather from late week into the weekend.
Temperatures are expected to remain cooler than normal from
Thursday into the weekend.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 135 PM Sunday...
Entering into the time of day where showers and isolated
thunderstorms sprout within the afternoon cumulus field. At the
time of writing, cloud bases were parked between 3-5kft AGL at
most sites with vertical development still positioned west of
the Ohio River. Very little lightning was indicated when the
forecast was issued, but in this summer pattern it won't be long
before VCTS or TSRA will be observed along our western and
mountain terminals.
Direct impacts to airfields will be more isolated in nature
compared to past few days, primarily from activity that builds
in from the southwest. Rolled with tempo groups at all sites to
account for a brief interruption to flight rules. These showers
and storms are mainly being driven by daytime heating today,
which will then reach dissipation stage after sunset.
Another night of river valley fog is on tap tonight, but
coverage and intensity looks to be variable. Included sub-VFR
for terminals with more optimal conditions overnight and held
off on areas where breezy low level flow could transpire. Any
fog that develops will then quickly erode after sunrise Monday
morning.
We remain in a warm and moist weather pattern Monday, allotting
for another round of afternoon showers and thunderstorms.
Outside of thunderstorms, surface winds will be light to breezy
around 5-10KTS during the daytime hours.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...
FORECAST CONFIDENCE: Medium to High.
ALTERNATE SCENARIOS: Timing and placement of convection this
afternoon and evening, and fog overnight tonight, may vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z MONDAY...
Brief IFR possible in showers and thunderstorms, especially
Tuesday and Wednesday, and then in fog and / or stratus early
Thursday morning.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 10 PM EDT this evening for WVZ005>011-
013>020-024>034-039-040-515>526.
OH...Flood Watch until 10 PM EDT this evening for OHZ066-067-075-
076-083>087.
KY...Flood Watch until 10 PM EDT this evening for KYZ101>103-105.
VA...Flood Watch until 10 PM EDT this evening for VAZ003-004.
&&
SYNOPSIS...MEK/JLB
NEAR TERM...MEK
SHORT TERM...JLB
LONG TERM...JLB
AVIATION...MEKHazardous weather outlook, Aug 7, 5:48 AM EDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 548 AM EDT Sun Aug 7 2022 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 081000- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor- 548 AM EDT Sun Aug 7 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and and the lowlands of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Highs in the mid to upper 80s, combined with dew points in the lower to mid 70s, will result in heat indices in the lower to mid 90s, even the upper 90s in a few spots. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and thunderstorms could bring heavy downpours, with the threat for localized flooding increasing again during the early to middle part of the week, until a cold front finally crosses. Highs in the 85 to 90 degree range, combined with dew points in the lower to mid 70s, will result in heat indices in the lower to mid 90s, even the upper 90s in a few spots, Monday and Tuesday afternoons. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ033-034-039-040-515>526-081000- Dickenson-Buchanan-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 548 AM EDT Sun Aug 7 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southwest Virginia, and the mountains of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and thunderstorms could bring heavy downpours, with the threat for localized flooding increasing again during the early to middle part of the week, until a cold front finally crosses. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM/GW
In the hours before
Special weather statement, Aug 7, 4:31 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Charleston WV
431 PM EDT Sun Aug 7 2022
WVZ014-015-072100-
Kanawha WV-Putnam WV-
431 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of northwestern Kanawha
and central Putnam Counties through 500 PM EDT...
At 430 PM EDT, Doppler radar was tracking a strong thunderstorm over
Teays Valley, or near Nitro, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Charleston, Nitro, Winfield, Jefferson, South Charleston, St. Albans,
Dunbar, Sissonville, Eleanor, Poca, Cross Lanes, Institute, Tornado,
Teays Valley, Bancroft and Liberty.
This includes the following highways...
Interstate 64 in West Virginia between mile markers 38 and 57.
Route 119 between mile markers 75 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3859 8195 3862 8169 3858 8165 3832 8165
3833 8198
TIME...MOT...LOC 2030Z 266DEG 22KT 3844 8190
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KHSpecial weather statement, Aug 7, 4:41 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
441 PM EDT Sun Aug 7 2022
WVZ008-016-072115-
Jackson WV-Roane WV-
441 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of west central Roane
and east central Jackson Counties through 515 PM EDT...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ripley, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ripley, Statts Mills, Fairplain and Gay.
This includes Interstate 77 in West Virginia between mile markers 127
and 135, and near mile marker 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3869 8173 3882 8173 3891 8151 3867 8150
TIME...MOT...LOC 2041Z 256DEG 7KT 3879 8167
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KHSpecial weather statement, Aug 7, 4:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
443 PM EDT Sun Aug 7 2022
KYZ101-102-072115-
Greenup KY-Carter KY-
443 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of southwestern Greenup
and Carter Counties through 515 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gesling, or near Carter Caves State Park, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Grayson, Olive Hill, Carter Caves State Park, Denton, Gesling,
Greenbo Lake, Oldtown, Carter, Grahn, Hopewell, Brushart, Hitchins,
Warnock, Soldier and Globe.
This includes Interstate 64 in Kentucky between mile markers 149 and
178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3833 8332 3833 8327 3834 8323 3835 8324
3843 8323 3844 8321 3845 8321 3847 8319
3849 8319 3852 8316 3855 8300 3854 8280
3821 8285 3824 8314 3827 8317 3825 8320
3826 8332 3832 8334
TIME...MOT...LOC 2043Z 265DEG 15KT 3842 8310
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KHSpecial weather statement, Aug 7, 4:52 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
452 PM EDT Sun Aug 7 2022
WVZ011-019-020-072115-
Doddridge WV-Ritchie WV-Tyler WV-
452 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of northeastern
Ritchie, central Doddridge and southeastern Tyler Counties through
515 PM EDT...
At 451 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Union, or 12 miles northeast of Harrisville, moving east at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Union, New Milton, Alma, Smithburg, Mountain, Lima, Greenwood,
Blandville, Center Point, Avon and Canton.
This includes Route 50 in West Virginia between mile markers 44 and
62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3921 8094 3939 8093 3946 8080 3946 8064
3918 8061
TIME...MOT...LOC 2051Z 257DEG 22KT 3931 8085
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KHSpecial weather statement, Aug 7, 4:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
459 PM EDT Sun Aug 7 2022
WVZ008-014-015-072130-
Jackson WV-Kanawha WV-Putnam WV-
459 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of northwestern
Kanawha, east central Putnam and southeastern Jackson Counties
through 530 PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm over
Poca, or near Nitro, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Charleston, Nitro, Jefferson, South Charleston, St. Albans, Dunbar,
Sissonville, Cross Lanes, Pinch, Institute, Elkview and Liberty.
This includes the following highways...
Interstate 79 between mile markers 1 and 11.
Interstate 77 in West Virginia between mile markers 100 and 122.
Interstate 64 in West Virginia between mile markers 47 and 57.
Route 119 between mile markers 78 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3860 8178 3865 8154 3861 8152 3856 8149
3835 8143 3834 8170 3838 8181
TIME...MOT...LOC 2058Z 252DEG 12KT 3848 8176
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KHSpecial weather statement, Aug 7, 5:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
513 PM EDT Sun Aug 7 2022
WVZ011-020-031-072145-
Doddridge WV-Harrison WV-Tyler WV-
513 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of Doddridge,
southeastern Tyler and western Harrison Counties through 545 PM
EDT...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Union, or 16 miles southeast of Middlebourne, moving east at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salem, West Union, West Milford, New Milton, Wallace, Smithburg,
Blandville, Center Point, Sedalia, Avon, Canton and Wolf Summit.
This includes Route 50 in West Virginia between mile markers 51 and
75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3945 8041 3915 8038 3920 8081 3941 8083
3945 8062 3944 8060 3945 8058 3943 8058
3944 8056 3943 8054 3944 8051 3945 8052
TIME...MOT...LOC 2113Z 259DEG 30KT 3931 8072
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KHThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:15 PM EDT | Special Weather Statement | RLX | Putnam | 30 min |
| Aug 7, 4:31 PM EDT | Special Weather Statement | RLX | Putnam | 29 min |
| Aug 7, 4:41 PM EDT | Special Weather Statement | RLX | Jackson | 34 min |
| Aug 7, 4:52 PM EDT | Special Weather Statement | RLX | Doddridge | 23 min |
| Aug 7, 4:59 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| Aug 7, 4:10 PM EDT | Special Weather Statement | RLX | Lawrence | 35 min |
| Aug 7, 4:43 PM EDT | Special Weather Statement | RLX | Carter | 32 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | RLX | Greenup | 30 min |
Nearby
Special Weather Statements in West Virginia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.